# SDR AALA202410076017

- Difficulty date: October 6, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N136AN
- Make and model: Airbus A321-231
- Aircraft serial: 6532
- Aircraft time: 27,377 hours, 10,846 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING CIDS 1 TEST FOR PS CHECK BATTERY/EMERGENCY POWER SUPPLY UNIT (10WL) FORWARD LIGHT MESSAGE IS SHOWN. REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT BATTERY (10WL)
